MathSciNet Relay Station
MathSciNet bibliographic data
MR1267701 35B40 (35K05 35K55)
Bricmont, J.; Kupiainen, A. Universality in blow-up for nonlinear heat equations. Nonlinearity 7 (1994), no. 2, 539–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement